Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 100, NWS Pittsburgh, PA

July 5, 2012Guernsey County, Muskingum County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 5, 2012, 5:31 PM EDT for Guernsey County, Muskingum County, Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 5:31 PM EDT (21:31 UTC)
Expired
Jul 5, 2012, 6:00 PM EDT
In force
29 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Guernsey County, OH, Muskingum County, OH

The radar

The Pittsburgh radar (KPBZ), 157 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-306 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WUUS51 KPBZ 052131
SVRPBZ
OHC059-119-052200-
/O.NEW.KPBZ.SV.W.0100.120705T2131Z-120705T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
531 PM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  SOUTHEASTERN MUSKINGUM COUNTY IN EAST CENTRAL OHIO...

* UNTIL 600 PM EDT

* AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CHANDLERSVILLE...MOVING SOUTH AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  PHILO...              HIGH HILL...          DUNCAN FALLS...
  CHANDLERSVILLE...     BLUE ROCK STATE PARK...
  RURALDALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

&&

LAT...LON 3993 8194 3994 8171 3975 8170 3976 8194
TIME...MOT...LOC 2129Z 356DEG 41KT 3982 8181

$$
1 follow-up statement
771 
WWUS51 KPBZ 052148
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
548 PM EDT THU JUL 5 2012

OHC059-052157-
/O.CAN.KPBZ.SV.W.0100.000000T0000Z-120705T2200Z/
GUERNSEY OH-
548 PM EDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR GUERNSEY COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 3986 8194 3988 8171 3975 8170 3976 8194
TIME...MOT...LOC 2147Z 356DEG 41KT 3962 8179

$$

OHC119-052200-
/O.CON.KPBZ.SV.W.0100.000000T0000Z-120705T2200Z/
MUSKINGUM OH-
548 PM EDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR MUSKINGUM COUNTY...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES SOUTH OF RURALDALE...MOVING SOUTH AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  RURALDALE...          PHILO...              HIGH HILL...
  BLUE ROCK STATE PARK...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.

LAT...LON 3986 8194 3988 8171 3975 8170 3976 8194
TIME...MOT...LOC 2147Z 356DEG 41KT 3962 8179

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:36 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 5, 3:36 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 PM EDT THU JUL 5 2012

.SYNOPSIS...
FRIDAY APPEARS TO BE A GENERALLY DRY DAY...BUT A FRONT SHOULD BRING
A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEEKEND.
BEFORE THE FRONT ARRIVES...TEMPERATURES WILL CREEP UP SLIGHTLY
HIGHER.

&&

.NEAR TERM /THROUGH FRIDAY/...
DURING THE LATE AFTERNOON/EVENING HOURS...WILL NEED TO KEEP AN EYE
ON SHOWERS/STORMS APPROACHING FROM THE NORTH. ACTIVITY WILL
PRIMARILY AFFECT OH/PA COUNTIES...POSSIBLY MAKING IT INTO WV/MD
COUNTIES. PRECIPITATION SHOULD BE MOSTLY DONE BY MIDNIGHT...ALTHOUGH
A STRAY STORM CANNOT BE RULED OUT SOUTH OF THE MASON-DIXON LINE.
FRIDAY SHOULD BE A DRY DAY FOR MOST LOCATIONS. STILL CANNOT RULE OUT
A THUNDERSTORM ALONG AND SOUTH OF INTERSTATE 70 WITH TEMPERATURES
REACHING CONVECTIVE LEVELS...EVEN IF THERE IS NO UPPER LEVEL SUPPORT.

SPEAKING OF TEMPERATURES...FRIDAY LOOKS TO BE THE WARMEST DAY OF THE
YEAR SO FAR. THERE IS THE POSSIBILITY THAT PITTSBURGH...AND
LOCATIONS TO THE SOUTH AND WEST...WILL REACH 100 DEGREES ON FRIDAY.
THE LAST TIME THAT PITTSBURGH REACHED A HIGH TEMPERATURE OF 100
DEGREES WAS ON JULY 15 IN 1995. ALMOST ALL COUNTIES WILL BE UNDER A
HEAT ADVISORY ONCE AGAIN. ACROSS PORTIONS OF EASTERN OHIO...HEAT
INDEX VALUES WILL BE RIGHT AROUND 105...WHICH IS THE CRITERIA FOR AN
EXCESSIVE HEAT WARNING. CONSIDERING IMPACTS OF EXTENDED POWER
OUTAGES THROUGHOUT THIS AREA...WILL GO AHEAD AND ISSUE WARNING FOR
THOSE COUNTIES.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
A FRONT WILL SLIDE TO THE SOUTH FROM MICHIGAN SATURDAY INTO SUNDAY.
SYNOPTIC MODELS HAVE NOT BEEN DOING WELL WITH CONVECTIVE
PRECIPITATION OVER THE LAST FEW DAYS...BUT AM HOPING THE MODELS WILL
BE MORE RELIABLE WITH THIS LARGER-SCALE FEATURE. FRONT SEEMS TO HAVE
SLOWED DOWN FROM PREVIOUS MODEL RUNS...AND HAVE SLIGHTLY DELAYED
ARRIVAL OF PRECIPITATION. IN ADDITION...WITH THE FRONT STILL ACROSS
THE SOUTHERN PORTION OF THE REGION SUNDAY...HAVE BUMPED UP POPS
SLIGHTLY MORE DUE TO CONVECTIVE POTENTIAL. DO NOT HAVE ENOUGH
CONFIDENCE IN TIMING/COVERAGE TO GO LIKELY AT THIS TIME.

WITH FRONT SLOWING DOWN...THIS WILL ALLOW FOR MORE SUNSHINE ON
SATURDAY...AND HAVE ACCORDINGLY BUMPED UP HIGH TEMPERATURES A FEW
DEGREES. THIS WILL BRING HEAT INDEX VALUES VERY SIMILAR TO FRIDAY/S
VALUES. WILL ONLY GO WITH EXCESSIVE HEAT WATCH FOR LOWER CONFIDENCE
IN THE INTERSTATE 77 COUNTIES...AND HAVE HIGH ENOUGH CONFIDENCE FOR
HEAT ADVISORY IN MANY OTHER COUNTIES. THE FRONT SHOULD DROP HIGH
TEMPERATURES INTO THE 80S ON SUNDAY...ENDING A NEED FOR HEAT
HEADLINES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BLEND OF RECENT ECMWF AND NAEFS MODEL OUTPUT SHOW UPPER LEVEL
TROUGHING ACROSS EASTERN U.S. AND CANADA EARLY NEXT WEEK. THIS
SHOULD RESULT IN GENERALLY DRY SEASONABLE CONDITIONS THIS PERIOD
ACROSS THE UPPER OHIO VALLEY, AS TEMPERATURES ALOFT WILL NOT BE SO
WARM AND NORTHWESTERLY WINDS PROVIDE SOMEWHAT LOWER HUMIDITY.

STILL, AS SEEN THIS WEEK, A BOUT OF PRECIPITATION CANNOT BE RULED
OUT, BUT THE CHANCE OF SHOWERS FOR ANY ONE PERIOD WERE JUST TOO LOW
TO MENTION.

FOR THE FORECAST OF DAILY TEMPERATURES, RELIED ON BLEND OF
ECMWF-INFLUENCED HPC GUIDANCE AND GFS MODEL OUTPUT.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
HAVE FORECASTED MAINLY VFR ACROSS THE UPPER OHIO VALLEY THROUGH
DAYTIME FRIDAY, WITH THE ONLY RESTRICTION WORTH MENTIONING IN EARLY
MORNING MVFR HAZE.

RECENT RADAR DATA SHOWS A THUNDERSTORM COMPLEX, MOVING SOUTHEASTWARD
FROM MICHIGAN AND LAKE ERIE, WHICH MAY PARTS OF THE UPPER OHIO
VALLEY WEST OF THE I-79 CORRIDOR. HOWEVER, AT THIS JUNCTURE DID NOT
HAVE SUFFICIENT CONFIDENCE TO ADD RESTRICTIONS.

SURFACE WINDS WILL BE MAINLY FROM THE WEST AT 10 KTS WITH GUSTS
POSSIBLY TO 20 KTS UNTIL SUNSET. WINDS WILL BE 5 KTS OR LESS TONIGHT
AND THEN DIURNALLY INCREASE TO 10 KTS DAYTIME FRIDAY.

OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...
EXPECT MAINLY VFR. RESTRICTIONS POSSIBLE DUE TO EARLY MORNING HAZE
AND POSSIBLE PREFRONTAL THUNDERSTORMS LATE SATURDAY AND SUNDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...EXCESSIVE HEAT WARNING FROM NOON TO 8 PM EDT FRIDAY FOR OHZ039-
     048-057-058-068.
     HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ039-048-
     057>059-068-069.
     EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR OHZ039-048-057-058-068.
     HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR OHZ040-041-049-
     050-059-069.
     HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR OHZ040-041-
     049-050-059-069.
PA...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR PAZ007-013-014-
     020>023-029-031-073-075.
     HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR PAZ007-013-
     014-020>023-029-031-073-075.
WV...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR WVZ004-012-
     021>023.
     HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR WVZ001>004-012-
     021>023.
     HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR WVZ001>004-
     012-021>023.

&&
Hazardous weather outlook, Jul 5, 3:44 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
344 PM EDT THU JUL 5 2012

OHZ039-048-057-058-068-061200-
TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-
344 PM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   EXCESSIVE HEAT WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ059-069-WVZ004-012-021>023-061200-
BELMONT-MONROE-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-
344 PM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ040-041-049-050-PAZ013-014-020>023-029-031-073-075-WVZ001>003-
061200-
CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-LAWRENCE-BUTLER-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-
HANCOCK-BROOKE-OHIO-
344 PM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ007-061200-
MERCER-
344 PM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

HEAT INDICES MAY PEAK WELL INTO THE 90S FRIDAY AND SATURDAY
AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ001-PAZ008-009-015-016-074-076-WVZ041-061200-
GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-WESTMORELAND RIDGES-
FAYETTE RIDGES-TUCKER-
344 PM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAT INDICES MAY PEAK WELL INTO THE 90S FRIDAY AND SATURDAY
AFTERNOONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 5, 4:47 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
447 PM EDT THU JUL 5 2012

OHZ048-057-052100-
COSHOCTON OH-MUSKINGUM OH-
447 PM EDT THU JUL 5 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MUSKINGUM AND
SOUTHWESTERN COSHOCTON COUNTIES...

AT 445 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF COOPERDALE...MOVING SOUTH AT 15 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  NEW GUILFORD...       COOPERDALE...         DRAKE...
  DILLON STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 4022 8219 4030 8218 4029 8197 3998 8195
      4000 8220
Special weather statement, Jul 5, 5:24 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
524 PM EDT THU JUL 5 2012

OHZ057-052200-
MUSKINGUM OH-
524 PM EDT THU JUL 5 2012

...A THUNDERSTORM WILL AFFECT SOUTHEASTERN MUSKINGUM COUNTY...

AT 520 PM EDT...A THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
CHANDLERSVILLE...MOVING SOUTH AT 45 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  PHILO...              HIGH HILL...          DUNCAN FALLS...
  CHANDLERSVILLE...     BLUE ROCK STATE PARK...
  RURALDALE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3992 8176 3975 8170 3976 8190 3976 8195
      3991 8195

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:09 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Tuscarawas66 min
Jul 4, 10:35 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana55 min
Jul 4, 11:08 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson52 min
Jul 4, 11:14 PM EDTSpecial Weather StatementPBZMuskingum, Noble31 min
Jul 4, 11:44 PM EDTSevere Thunderstorm WarningPBZJefferson46 min
Jul 4, 11:47 PM EDTSpecial Weather StatementPBZMuskingum28 min
Jul 5, 12:11 AM EDTSevere Thunderstorm WarningPBZBelmont, Jefferson64 min
Jul 5, 1:10 AM EDTSpecial Weather StatementPBZHarrison35 min
Jul 5, 1:13 AM EDTSevere Thunderstorm WarningPBZBelmont62 min
Jul 5, 7:50 AM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas40 min
Jul 5, 8:29 AM EDTSpecial Weather StatementPBZBelmont, Harrison, Jefferson46 min
Jul 5, 3:40 PM EDTExcessive Heat WatchPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas13 hr
Jul 5, 3:40 PM EDTExcessive Heat WarningPBZBelmont, Coshocton, Guernsey, Harrison, Monroe, Muskingum and 2 more28 hr
Jul 5, 3:40 PM EDTHeat AdvisoryPBZBelmont, Carroll, Columbiana, Harrison, Jefferson, Monroe28 hr
Jul 5, 3:40 PM EDTHeat AdvisoryPBZBelmont, Carroll, Columbiana, Harrison, Jefferson, Monroe52 hr
Jul 5, 4:47 PM EDTSpecial Weather StatementPBZCoshocton13 min
Jul 5, 5:24 PM EDTSpecial Weather StatementPBZMuskingum36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.